| Catalog Number |
100-28-05 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately six years post initial left tha, the 75 y/o female patient had a revision and the cup/head were removed.Patient's was revised only to exactech femoral head 36mm +10, but acetabular components were revised to competitor's devices.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain images or x-rays.The devices are not available for evaluation due to hospital policy.
Additional Manufacturer Narrative
Pending evaluation (d10) concomitant device(s): - acumatch gxl 15 deg liner 28mm sz f (cat# 132-28-26 / serial# (b)(6).- 50mm acumatch shell (cat# 120-01-50 / serial# (b)(6).- bone screw (cat# 120-65-20 / serial# (b)(6).